# SDR ABXA201012230180

- Difficulty date: December 15, 2010
- Submitted: December 23, 2010
- Operation: Air carrier
- Aircraft: N747AX
- Make and model: Boeing 767232
- Aircraft serial: 22224
- Aircraft time: 68,293 hours, 31,806 cycles
- System (JASC): 5420 · Nacelle/Pylon Miscellaneous Structure
- Part: Support Channel
- Part number: 313T1380241
- Condition: Cracked
- Location: Nr 2 Pylon
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

NR 2 PYLON LOWER SUPPORT CHANNEL FOR PANEL 447BL CRACKED AT FWD EDGE.  REMOVED AND REPLACED NR 2 PYLON LOWER SUPPORT CHANNEL FOR PANEL IAW 767 SRM 51-40-02.
